# SDR CA000830024

- Difficulty date: August 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 45150340
- Condition: Failed
- Location: Lt Aoa
- Component: Aoa Vane
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) THE FLIGHT CREW ABORTED THE TAKEOFF WHEN THE STALL FAIL CAUTION MESSAGE APPEARED AT 70 TO 80 KNOTS. (ABORTED T/O).THE LEFT AOA VANE WAS REPLACED AND THE AIRCRAFT RETURNED IN SERVICE.
